# SDR CALA2018011200148

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 17,218 hours, 2,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS DID NOT COME ON AFTER POWER LOSS, EVEN WITH THE SWITCH ON.  RESET THE EMERGENCY LIGHTS LOAD CONTROL,  ACCOMPLISHED A BITE IAW MM 33- 51-00-06A,  NO FAULTS,  OPERATES NORMAL AT ALL LOCATIONS.
